# SDR DXTA2024102100888

- Difficulty date: October 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N179QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70137
- Aircraft time: 1,249 hours, 451 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Lav Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LAV SERVICE DOOR MISSING.  VIBRATION WAS FELT WHILE CLIMBING FOR 15 - 20 SECONDS THEN STOPPED. HAD A SMALL SERVICE DOOR OPEN CAS MESSAGE.   REINSTALLED REPAIRED FAIRING ASSY IAW BD700-A-J53-67-31 FAIRING REPAIRED. . ALL WORK ACCOMPLISHED IAW AMM BD700-A-J53-67-31-00AAA-520AÂ·A. REMOVED PANEL ASSY.  EXHAUST HOSE WAS DISCONNECTED, RT FORWARD & AFT  RADIO ALTIMETER TEMPORARILY CONNECTED.   3 DRAIN HOSES DISCONNECTED IAW AMM BD700-A-J53-67-31-00AAA-520A-A. INSTALLED RT FWD ANTENNA IAW 34-44-05-00AAA-720A-A. INSTALLED LT RADIO ALTIMITER ANTENNA.   INSTALLED ACCESS PANEL 186GR.  PERFORMED RADIO ALTIMETER TEST WITH NO FAULTS FOUND. WORK PERFORMED IAW AMP BD700-A-J34-44-01-00A.
